# SDR AMTA200400029

- Difficulty date: January 10, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Missing
- Location: Glow Strip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SECTION OF PHOTOLUMINESCENT EGRESS TRACK MISSING IN FARTHEST AFT CABIN ON LEFT.  REPLACED SECTION OF PHOTOLUMNINESCENT TRACK LIGHTING AS REQ'D.  (M)
